# SDR CA140724004

- Difficulty date: July 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ROTATION THE FLIGHT CREW WERE NOT ABLE TO RETRACT NLG.  THEY RETURNED TO AIRPORT OF DEPARTURE AND AS A PRECAUTIONARY MEASURE PERFORMED AN ALTERNATE EXTENSION AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED. AT THE GATE THE CREW NOTED DAMAGE TO THE GEAR DOORS.  OPERATOR FERRIED THE ACFT BACK FOR REPAIRS USING SL DH8-4-SL-32-001B AS THERE AUTHORITY.
